Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PrettyIvy08

Infertility after accutane

Recommended Posts

Hey everyone!

Here's a little about me: I am a 28 yr. old female w/o children, and I am due to begin accutane at the beginning of December.

I would like to know if anyone knows of someone who became sterile after using accutane :(

Share this post


Link to post
Share on other sites

no, no need to worry yourself by making up side effects that don't exisist. even the ipledge binder says it will have no effect on fertility in males, and ipledge hates accutane.

Share this post


Link to post
Share on other sites

no way!!!!!!!! that's not a side effect of accutane at all, please don't worry yourself with stuff like that!

Thanks.

I am finding that I have to stop telling people that I am about to start Accuane b/c everyone seems to have something negative to say. Yet, they don't have to walk around with huge bumps on their face like I do! :cry:

Share this post


Link to post
Share on other sites

no way!!!!!!!! that's not a side effect of accutane at all, please don't worry yourself with stuff like that!

Thanks.

I am finding that I have to stop telling people that I am about to start Accuane b/c everyone seems to have something negative to say. Yet, they don't have to walk around with huge bumps on their face like I do! :cry:

Don't worry about it. And don't listen to people who want to 'sensationalize' everything. Happy clear days to you!!

Share this post


Link to post
Share on other sites

no way!!!!!!!! that's not a side effect of accutane at all, please don't worry yourself with stuff like that!

Thanks.

I am finding that I have to stop telling people that I am about to start Accuane b/c everyone seems to have something negative to say. Yet, they don't have to walk around with huge bumps on their face like I do! :cry:

yeah, just don't tell people, most are misinformed. i told one girl i was taking accutane and she said i could have unprotected sex and not get anyone pregnant while i was taking it, which is NOT true.

.. and her boyfriend was on accutane :shock: good thing she wasn't with him at the time. (he was on it when he was 16)

Share this post


Link to post
Share on other sites

no way!!!!!!!! that's not a side effect of accutane at all, please don't worry yourself with stuff like that!

Thanks.

I am finding that I have to stop telling people that I am about to start Accuane b/c everyone seems to have something negative to say. Yet, they don't have to walk around with huge bumps on their face like I do! :cry:

Don't worry about it. And don't listen to people who want to 'sensationalize' everything. Happy clear days to you!!

Thanks! I've had acne for so long. I can't remember what it feels like to have clear skin again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×